# SDR FDEA201301120089

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 58,762 hours, 37,518 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED YAW AT FL300, MACH .835, SMOOTH AIR F/O FELT RUDDER PEDALS MOVE WE WERE IN CRUISE FLIGHT AUTOPILOT ENGAGED.   TROUBLESHOT IAW AMM 22-11-005-1 AND R & R LOWER YAW DAMPER RUDDER POWER UNIT COMPONENTS, HYD TRANSFER VALVE, HYD SOLENOIDE VALVE, TRANDUCER PER  AMM 22-11-031-2, YAW DAMPER COUPLER PER AMM 22-11-121-4, LOWER RUDDER HYD PRESSURE SWITCH PER AMM 27-20-145. R & R UPPER YAW DAMPER RUDDER POWER UNIT COMPONENTS, TRANDUCER AND HYD SOLENOID VALVE PER AMM 22-11-031-2, CHECKED FOR HYD LEAKAGE, CHECK OK.  TESTED SYS PER AMM 22-11-006-5 AND AMM 22-11-131-4,  ALL TEST PASSED, A/C OK FOR SERVICE.
